# SDR AALA202309198863

- Difficulty date: September 15, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 86,269 hours, 11,276 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT UNDER 2R JUMPSEAT DOESN'T FLASH WHEN TEST BUTTON IS PUSHED. REPLACED BATTERY IAW AMM 25-64-01.
